Oklahoma, 2016Flash Flooding and Damaging Wind in Oklahoma, June 12, 2016
June 12, 2016 · NWS OUN · 15 events in 5 counties and zones
An area of storms formed overnight early on the 12th, producing flash flooding and a few severe wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 2
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of storms formed overnight early on the 12th, producing flash flooding and a few severe wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 12, 3:12 AM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 12, 3:12 AM CST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Norman OK
412 AM CDT SUN JUN 12 2016
.DISCUSSION...
Scattered showers and thunderstorms have developed in the
vicinity of a mid-level low across southwest Oklahoma. The
HRRR, HRRRX, and the 00Z 4KM NAM indicate scattered thunderstorms
will continue to slowly shift eastward through the morning into
the afternoon. Therefore, increased shower/storm chances to likely
along and southeast of Interstate-44 this morning. The primary
threat will be localized flooding as these storms are very
efficient rain producers (based on radar and surface
observations).
A MCS is expected to develop across the High Plains later
today/tonight. Remnants from the MCS may affect northwest Oklahoma
early Monday morning. Isolated to scattered thunderstorms are
expected to develop once again Monday afternoon. Greatest risk
will be along and east of Interstate-35, where there will be lowered
heights aloft.
By Tuesday, a compact mid-level trough is expected to move into
the Great Plains. Current model consensus still indicates the
greatest ascent will stay north of Oklahoma. However, effective
bulk shear around 30 knots and MLCAPE > 4000 J/kg would be
sufficient for severe storms/supercells if any storms are able to
develop in Oklahoma.
Hot temperatures--especially across western Oklahoma and western
north Texas--are expected Tuesday through Friday. The GFS is most
aggressive with 850 mb temps 30C+ near the Texas/Oklahoma panhandle
border. The ECMWF is not as aggressive with the low-level thermal
fields, but still opted to bump temperatures up slightly Thursday
and Friday. Areas east of I-35 could get close to or exceed heat
advisory criteria based on current temperature/dewpoint
forecasts.
There is still evidence--especially in the GFS--of a possible
backdoor front late in the week. Overall confidence is low, but
will cool temperatures slightly on Saturday.
Mahale
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 87 71 89 73 / 50 10 30 20
Hobart OK 90 72 94 75 / 30 10 20 10
Wichita Falls TX 89 72 94 75 / 50 20 20 10
Gage OK 91 70 94 72 / 20 30 20 10
Ponca City OK 89 71 90 74 / 30 10 30 20
Durant OK 86 71 88 74 / 60 30 30 10
&&
.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
17/10
Hazardous weather outlook, Jun 12, 4:04 AM CST, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT SUN JUN 12 2016
OKZ004>048-050>052-TXZ083>090-131015-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
504 AM CDT SUN JUN 12 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.
.DAY ONE...TODAY AND TONIGHT...
.THUNDERSTORMS...
ISOLATED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
TODAY...ESPECIALLY ALONG AND SOUTHEAST OF INTERSTATE-44. HEAVY
RAIN... GUSTY WINDS... AND FREQUENT LIGHTNING WILL BE PRIMARY
HAZARDS. THE HEAVY RAINFALL COULD LEAD TO LOCALIZED FLASH
FLOODING. NO ORGANIZED SEVERE WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
.THUNDERSTORMS...
THERE WILL BE A CHANCE OF THUNDERSTORMS ON MONDAY...TUESDAY...AND
FRIDAY NEXT WEEK. HEAVY RAINFALL WILL CONTINUE TO BE A HAZARD WITH
ANY STORMS. ON TUESDAY...THERE IS A MARGINAL RISK OF SEVERE
WEATHER NORTH AND EAST OF A LINE FROM WOODWARD... TO LAWTON... TO
PAULS VALLEY... TO ADA OKLAHOMA.
.HEAT...
INCREASING TEMPERATURES AND HIGH HUMIDITY WILL RESULT IN HIGH
AFTERNOON HEAT INDICES FROM TUESDAY ONWARD...REACHING 100 TO 105
AT TIMES ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA...AND
WESTERN NORTH TEXAS.
GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
MAHALE
In the hours before
Special weather statement, Jun 12, 3:34 AM CST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
434 AM CDT SUN JUN 12 2016
OKZ042-043-047-048-121030-
ATOKA OK-COAL OK-PONTOTOC OK-JOHNSTON OK-
434 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...WESTERN
COAL...SOUTHEASTERN PONTOTOC AND NORTHEASTERN JOHNSTON COUNTIES UNTIL
530 AM CDT...
AT 434 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAPANUCKA...
MOVING NORTH AT 20 MPH.
HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
STONEWALL...WAPANUCKA...TUPELO...BROMIDE...CENTRAHOMA...CLARITA...OLNEY...
COLEMAN...FILLMORE...BOGGY DEPOT PARK AND JESSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3424 9626 3426 9649 3472 9667 3468 9625
TIME...MOT...LOC 0933Z 182DEG 15KT 3438 9646
MBS
Special weather statement, Jun 12, 3:56 AM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 AM CDT SUN JUN 12 2016
OKZ028>030-040>042-046-047-121100-
POTTAWATOMIE OK-CARTER OK-PONTOTOC OK-MCCLAIN OK-CLEVELAND OK-
MURRAY OK-JOHNSTON OK-GARVIN OK-
456 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE...NORTHEASTERN
CARTER...WESTERN PONTOTOC...SOUTHEASTERN MCCLAIN...EASTERN
CLEVELAND...MURRAY...NORTHWESTERN JOHNSTON AND GARVIN COUNTIES UNTIL
600 AM CDT...
AT 456 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR NOBLE TO NEAR PAULS VALLEY...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN NORMAN...SHAWNEE...TECUMSEH...PAULS VALLEY...PURCELL...
SULPHUR...DAVIS...NOBLE...SLAUGHTERVILLE...WYNNEWOOD...LEXINGTON...PINK...
STRATFORD...MAYSVILLE...ROFF...ELMORE CITY...WAYNE...PAOLI...ASHER AND
TRIBBEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 46 AND 98.
INTERSTATE 40 BETWEEN MILE MARKERS 179 AND 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3429 9655 3440 9742 3480 9752 3523 9736
3546 9689 3490 9678
TIME...MOT...LOC 0951Z 240DEG 13KT 3519 9729 3472 9720
MBSSpecial weather statement, Jun 12, 3:58 AM CST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SUN JUN 12 2016
OKZ023-027-038-039-121100-
COMANCHE OK-GRADY OK-CADDO OK-STEPHENS OK-
458 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COMANCHE...
SOUTHWESTERN GRADY...SOUTHEASTERN CADDO AND NORTHWESTERN STEPHENS
COUNTIES UNTIL 600 AM CDT...
AT 458 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR APACHE TO 8 MILES WEST OF DUNCAN...MOVING NORTHEAST AT 10
MPH.
HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...CHICKASHA...ANADARKO...MARLOW...ELGIN...APACHE...RUSH SPRINGS...
FLETCHER...CYRIL...STERLING...VERDEN...CEMENT...GRACEMONT...NORGE...LAKE
CHICKASHA...AGAWAM...LAKE ELLSWORTH...NORTHEASTERN FORT SILL...CENTRAL
HIGH AND NINNEKAH.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 52 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3527 9819 3501 9786 3458 9786 3449 9812
3497 9851
TIME...MOT...LOC 0956Z 202DEG 8KT 3491 9837 3453 9810
MBSSpecial weather statement, Jun 12, 4:00 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
500 AM CDT SUN JUN 12 2016
OKZ035-037-121045-
TILLMAN OK-KIOWA OK-
500 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TILLMAN AND SOUTH
CENTRAL KIOWA COUNTIES UNTIL 545 AM CDT...
AT 500 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SNYDER...MOVING NORTH AT 15 MPH.
HAZARDS INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
SNYDER...MOUNTAIN PARK...ROOSEVELT...COOPERTON AND TOM STEED RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3493 9882 3451 9883 3454 9905 3467 9909
3468 9905 3469 9904 3470 9905 3469 9910
3484 9915 3485 9915 3485 9916 3492 9918
TIME...MOT...LOC 0955Z 181DEG 13KT 3468 9900
MBSSpecial weather statement, Jun 12, 4:19 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
519 AM CDT SUN JUN 12 2016
OKZ037-044-TXZ086-121115-
COTTON OK-TILLMAN OK-WICHITA TX-
519 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COTTON...SOUTHEASTERN
TILLMAN AND CENTRAL WICHITA COUNTIES UNTIL 615 AM CDT...
AT 518 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BURKBURNETT...MOVING NORTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...GRANDFIELD...RANDLETT...DEVOL...LOVELAND...COOKIETOWN AND
TAYLOR.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3417 9891 3446 9875 3442 9867 3441 9866
3441 9864 3419 9822 3415 9832 3416 9835
3415 9838 3414 9839 3413 9838 3413 9839
3411 9840 3396 9877
TIME...MOT...LOC 1014Z 229DEG 19KT 3409 9871
MBSSpecial weather statement, Jun 12, 4:37 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 AM CDT SUN JUN 12 2016
OKZ030>032-042-043-047-121130-
POTTAWATOMIE OK-COAL OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
SEMINOLE OK-
537 AM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POTTAWATOMIE...COAL...
EASTERN PONTOTOC...HUGHES...NORTHEASTERN JOHNSTON AND SEMINOLE
COUNTIES UNTIL 630 AM CDT...
AT 537 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTHEAST OF BROOKSVILLE TO 3 MILES NORTHWEST OF
CONNERVILLE... MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...HOLDENVILLE...COALGATE...WEWOKA...KONAWA...WETUMKA...BYNG...
MAUD...ALLEN...EARLSBORO...STONEWALL...BOWLEGS...LEHIGH...TUPELO...FRANCIS...
CALVIN...CROMWELL...BROMIDE AND SASAKWA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3450 9614 3449 9615 3442 9634 3442 9641
3439 9641 3432 9658 3533 9689 3542 9662
3540 9662 3541 9658 3539 9654 3544 9657
3545 9654 3543 9649 3546 9648 3545 9644
3529 9644 3529 9627 3456 9609 3451 9609
TIME...MOT...LOC 1032Z 250DEG 21KT 3516 9688 3447 9669
MBSFlash Flood, Caddo
- When
- June 12, 5:30 AM CST to 10:50 AM CST
- Where
- Caddo County, 2.57 mi W of Cyril to 2.58 mi W of Cyril
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.896, -98.245
High water rescue. Vehicle occupant successfully retrieved.
Thunderstorm Wind, Stephens
- When
- June 12, 6:30 AM CST
- Where
- Stephens County, 6.64 mi SW of Lake Fuqua Dam
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.530, -97.750
Flash Flood, Garvin
- When
- June 12, 6:45 AM CST to 9:45 AM CST
- Where
- Garvin County, 2.64 mi ESE of Maysville to 2.84 mi NNW of Whitebead
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.810, -97.365
High water rescues were reported by the Garvin county sheriff department.
Flash Flood, Murray
- When
- June 12, 7:11 AM CST to 10:11 AM CST
- Where
- Murray County, 0.84 mi SE of Turner Falls to 1.25 mi NE of Turner Falls
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.420, -97.141
Park area closed due to high water. Reported by Murray county sheriff dept.
Flash Flood, Garvin
- When
- June 12, 7:25 AM CST to 10:25 AM CST
- Where
- Garvin County, 0.47 mi SSW of Pauls Valley to 0.68 mi E of Pauls Valley
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.734, -97.224
Numerous streets in Pauls Valley closed due to water up to one foot deep.
Flash Flood, Garvin
- When
- June 12, 7:25 AM CST to 10:25 AM CST
- Where
- Garvin County, 0.48 mi NW of Whitebead to 0.61 mi SE of Whitebead
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.765, -97.306
Water up to three foot deep across state highway 19 in the Whitebead vicinity.
Flash Flood, Stephens
- When
- June 12, 8:08 AM CST to 1:00 PM CST
- Where
- Stephens County, 0.78 mi NNE of Duncan to 0.56 mi NW of Duncan
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Amateur Radio
- Coordinates
- 34.510, -97.953
High water rescue due to heavy rain. One foot of water was over US 81 in central part of Duncan. According to police reports, an 8 year old boy (whose body was found 14 days later) tried to cross a bridge at highway 81 and Oak when he went down 10 to 12 feet into rushing water.
Flash Flood, Garvin
- When
- June 12, 8:30 AM CST to 11:30 AM CST
- Where
- Garvin County, 4.16 mi S of Pauls Valley to 4.01 mi S of Pauls Valley
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.680, -97.224
County road 1610 just east of Indian Meridian road was closed due to high water. Reported by Garvin county sheriff dept.
Flash Flood, Comanche
- When
- June 12, 8:50 AM CST to 2:19 PM CST
- Where
- Comanche County, 3.4 mi WNW of Lawton to 2.08 mi WSW of Lawton
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 34.626, -98.446
A 94 year old man was on his way to church when his truck was swept off the road and into a flooding creek. His body was recovered, still in his truck, Monday afternoon.|Several vehicles stranded in high water near Sheridan and B streets. Water was over one foot deep at the intersection of 27th street and G ave. 11th Street near Numu was closed due to high water. Interstate 44 was closed by high water near Rogers Lane. One foot deep water flowed over Mound road and Cache road. SE 60th and Bishop was impassable due to high water. A car was stranded in rushing water one mile east of I-44 on Gore ave. Several high water rescues were ongoing.
Flash Flood, Garvin
- When
- June 12, 8:55 AM CST to 11:55 AM CST
- Where
- Garvin County, 4.15 mi SE of Antioch to 3.7 mi SE of Antioch
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.678, -97.358
Intersection of county roads 1610 and 3170 closed due to high water.
Flash Flood, Caddo
- When
- June 12, 9:00 AM CST to 12:00 PM CST
- Where
- Caddo County, 0.39 mi W of Apache to 0.75 mi E of Apache
- Cause
- Heavy Rain
- Reported by
- COOP Observer
- Coordinates
- 34.890, -98.367
Several streets in town under water. A few low lying streets have water depths of several feet.
Flash Flood, Stephens
- When
- June 12, 9:53 AM CST to 12:53 PM CST
- Where
- Stephens County, 2.54 mi WSW of Bray to 2.12 mi NE of Lake Fuqua Dam
- Cause
- Heavy Rain
- Reported by
- Amateur Radio
- Coordinates
- 34.623, -97.860
State highway 29 was closed due to high water.
Flash Flood, Garvin
- When
- June 12, 10:26 AM CST to 1:26 PM CST
- Where
- Garvin County, 0.25 mi WNW of Maysville to 0.56 mi ENE of Maysville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.821, -97.414
Flash flooding occurred in and around Maysville.
Flash Flood, Garvin
- When
- June 12, 10:30 AM CST to 1:30 PM CST
- Where
- Garvin County, 2.66 mi ENE of Whitebead to 2.31 mi NNW of Pauls Valley
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.780, -97.260
High water rescue occurred south of Paoli.
Flash Flood, Murray
- When
- June 12, 12:40 PM CST to 3:40 PM CST
- Where
- Murray County, 4.9 mi N of Sulphur to 4.57 mi N of Sulphur
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.581, -96.973
County road closed due to high water. Reported by Murray county sheriff dept.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Texas, June 12 to 13, 20161 death · $63,000 · 1.75 in hail · 22 events
- Flash Flood and Hail in Colorado, June 12, 20161 death · $10,000 · 1.75 in hail · 19 events
- Flash Flooding and Hail in Missouri, June 12 to 17, 2016$33,000 · 1 in hail · 19 events
- Lightning Strike in Minnesota, June 12, 2016$50,000 · 1 event
- Lightning Strike in Minnesota, June 12, 20163 injured · 1 event
- Hail and Damaging Winds in Minnesota, June 12 to 13, 20161 in hail · 19 events
- Flash Flooding and Damaging Winds in Nebraska, June 12, 201660 kt wind · 16 events
- Flash Flooding and Hail in Wyoming, June 12, 20162.5 in hail · 15 events
- Hail and Damaging Winds in Minnesota, June 12, 20161.75 in hail · 14 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, June 12, 201659 kt wind · 8 events
- Flash Flooding and Hail in Arkansas, June 12 to 15, 20161.75 in hail · 8 events
- Damaging Winds in Kentucky, June 12, 201652 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 636859, 636843, 636853, 636854, 636856, 636857, 636863, 636865, 636900, 636867, 636868, 636872, 636873, 636875, 636876.